# SDR AUS20021034

- Difficulty date: May 21, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 651626519
- Condition: Corroded
- Location: Leading Edge Dev
- Part time: 61,831 cycles
- Component: Leading Edge Dev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEADING EDGE FLAP LH HINGE FITTING CONTAINED SEVERE EXFOLIATION CORROSION AROUND BUSH. FOUND DURING CPCP INSPECTION.
